THE PERFORMANCE OF WONG-ZAKAI APPROXIMATIONS FOR THE INVESTIGATION OF STOCHASTIC DIFFERENTIAL EQUATION MODELS WITH NONLINEAR MULTIPLICATIVE NOISE


ŞENGÜL S., BEKİRYAZICI Z., Merdan M.

ACTA MATHEMATICA UNIVERSITATIS COMENIANAE, vol.90, no.2, pp.231-243, 2021 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 90 Issue: 2
  • Publication Date: 2021
  • Journal Name: ACTA MATHEMATICA UNIVERSITATIS COMENIANAE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus, Academic Search Premier, Aerospace Database, Central & Eastern European Academic Source (CEEAS), Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.231-243
  • Keywords: Wong-Zakai Approximation, stochastic differential equation, Milstein method, simulation, stochastic noise, multiplicative noise, CONVERGENCE
  • Recep Tayyip Erdoğan University Affiliated: Yes

Abstract

In this study, Wong-Zakai approximation method has been applied for the analysis of stochastic differential equations appearing in engineering sciences. Wong-Zakai approximation has been used with similar stochastic approximation methods to compare the approximate solutions of the problems and comment on the performance of the method. Models for lake pollution and computer virus spread under antivirus protection have been used with nonlinear stochastic noise as numerical examples to demonstrate the efficiency of Wong-Zakai method.